# SDR UPS06247433

- Difficulty date: July 11, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- Aircraft time: 53,246 hours, 37,511 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CORROSION IN \1 FLAP TRACK HOLES E, D AND C.  BUSHING FABRICATED IAW AAAE EO 2006-042-005.  HEAT TREATMENT REFERENCE 06-42-03.  CAD PLATED IAW SOPM 20-42-10.  INSTALLED IAW SOPM 20-50-03.
